Stratification of two-parameter families of straight lines in a higher-dimensional projective space
Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 763-764
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_149_4_a1,
author = {K. I. Dunichev},
title = {Stratification of two-parameter families of straight lines in a higher-dimensional projective space},
journal = {Doklady Akademii Nauk},
pages = {763--764},
year = {1963},
volume = {149},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a1/}
}
K. I. Dunichev. Stratification of two-parameter families of straight lines in a higher-dimensional projective space. Doklady Akademii Nauk, Tome 149 (1963) no. 4, pp. 763-764. http://geodesic.mathdoc.fr/item/DAN_1963_149_4_a1/